# SDR HALA20250506124

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 20,380 hours, 4,291 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,484 hours, 2,706 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - SPURIOUS ENG1 FIRE LOOP B ECAM. ECAM ILLUMINATED 4 TIMES DURING FLIGHT. REMOVED AND REPLACED ENG1 AGB LOOP B PER AMM 26-12-17, PERFORMED FDU BITE TEST PER AMM 26-12-00 TEST OK. A/C OK FOR SVC.
